MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50; HIP CEMENTLESS SHELL
Catalog Number 01.32.150MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 november 2019: lot 171762: 55 items manufactured and released on 4-aug-2017.Expiration date: 2022-07-25.No anomalies found related to the problem.To date, 53 the items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: 2 years after primary dm cementless tha, the hip turns painful and partial revision is carried out, reportedly due to psoas impingement with a protruding cup (or perhaps mobile liner).No responsibility for this adverse event should be ascribed to implant malfunction or defect.
 
Event or Problem Description
Revision surgery performed 2 years and 1 month after the primary due to pain caused by a cup impingement with iliopsoas tendon.The cause of the cup impingement is unknown.The surgeon revised the head, cup, liner and stem and the surgery was completed successfully.No metalosis was present.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9410176
Report Number3005180920-2019-01005
Device Sequence Number11221243
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2022
Device Catalogue Number01.32.150MB
Device Lot Number171762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;